# SDR TRAX200600603

- Difficulty date: August 10, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 21,598 hours, 19,094 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HANDLE CRACKED AT BASE.  PERFORMED EDDY CURRENT INSPECTION OF BASE ON CREW ESCAPE HATCH, FOR THE HANDLE, I/A/W CRJ 200 NDTM 51-20-06.  NO DEFECTS NOTED.  (CLOSED)
